# SDR CALA2017062301972

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 91,515 hours, 26,276 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED INDICATOR LIGHT AT 1L IS  FLICKERING. RELAMPED L1 SLIDE ARMED LIGHT INDICATOR. OPS CK GOOD.
